Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Some cases of bifurcation in elastic-plastic solids in plane strain


Authors: S. T. Ariaratnam and R. N. Dubey
Journal: Quart. Appl. Math. 27 (1969), 349-358
DOI: https://doi.org/10.1090/qam/99819
MathSciNet review: QAM99819
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Conditions for initiation of necking, buckling and surface instabilities in an elastic-plastic solid in plane strain are derived. The results constitute a generalization of previous investigations for rigid-plastic and elastic solids.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/99819
Article copyright: © Copyright 1969 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website